# SDR SWAA2021081723931

- Difficulty date: January 21, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ALUMINUM FLOOR PANEL HAS CORROSION AT FWD AND AFT DOOR CUTOUT AREAS / REMOVED AND REPLACED AFT CARGO FLOOR PANEL 140CF PER A.M.M. 25-52-10.
